# SDR HALA0700131

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,531 hours, 15,362 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Isolation Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU ISOLATION VALVE ADVISORY LIGHT ON.  APU ISLN VAL MSG CLEARED.  RAN APU ISOLATION VALVE OPENED NORMALLY.  RAN BOTH PACKS CK'S NML.  MESSAGE DID NOT RETURN FIM REF 28-25-00 FIG 104.
